# SDR C2XA09CL125

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 22,563 hours, 16,786 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113A
- Part serial: SPE0314628
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,022 hours, 12,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2698 - THE CREW REPORTED A PLASTIC BURNING SMELL IN THE CABIN DURING CLIMB.  MAINTENANCE INSPECTED AND REPLACED THE APU.  OPERATIONAL CHECKS WERE GOOD.
